# SDR SWAA051159

- Difficulty date: April 19, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N333SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23697
- Aircraft time: 56,332 hours, 52,561 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 6547978
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FUSELAGE BEADED WEB CRACKED AT BS 665.5, RBL 39.5.  REPAIRED WEB PER SRM.
